Alert archive / North Carolina / Flash Flood Warnings in 2022
Flash Flood Warning 19, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Jul 7, 2022, 10:44 PM EDT for 6 counties in North Carolina. It was in force for 2 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2022, 10:44 PM EDT (02:44 UTC)
- Expired
- Jul 8, 2022, 1:00 AM EDT
- In force
- 2 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Cumberland County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Sampson County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 53 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 11:55 PM EDT | FLASH FLOOD | 2 W Hope Mills, NC | SEVERAL ROADS FLOODED IN THE FAYETTEVILLE AREA. HACKBERRY DRIVE COMPLETELY UNDER WATER. |
| Jul 8, 12:10 AM EDT | HEAVY RAIN 2.17 | 4 Ene Hope Mills, NC | KFAY AIRPORT REPORTED 2.17 INCHES OF RAIN DURING THE PAST 90 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 2.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1760 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
287
WGUS52 KRAH 080244
FFWRAH
NCC051-085-093-101-163-191-080500-
/O.NEW.KRAH.FF.W.0019.220708T0244Z-220708T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1044 PM EDT Thu Jul 7 2022
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Cumberland County in central North Carolina...
Southeastern Harnett County in central North Carolina...
Northeastern Hoke County in central North Carolina...
Southern Johnston County in central North Carolina...
Northern Sampson County in central North Carolina...
Southern Wayne County in central North Carolina...
* Until 100 AM EDT.
* At 1044 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 4 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly.
This includes Interstate 95 between Benson and Fayetteville and
Interstate 40 between Benson and Warsaw.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Fayetteville, Clinton, Mount Olive, Fort Bragg, Dunn, Benson,
Godwin, Pope AFB, Hope Mills, Spring Lake, Erwin, Eastover, Coats,
Newton Grove, Wade, Turkey, Falcon, Linden, Seven Springs and
Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Be
especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3517 7911 3525 7904 3530 7894 3539 7874
3540 7864 3540 7849 3538 7829 3528 7783
3518 7783 3516 7789 3519 7802 3519 7816
3509 7817 3498 7815 3496 7822 3505 7837
3504 7866 3494 7907
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
103 follow-up statements
356
WGUS72 KRAH 080339
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1139 PM EDT Thu Jul 7 2022
NCC051-085-093-101-163-191-080500-
/O.CON.KRAH.FF.W.0019.000000T0000Z-220708T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NC-Harnett NC-Hoke NC-Johnston NC-Sampson NC-Wayne NC-
1139 PM EDT Thu Jul 7 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY FOR
CUMBERLAND, SOUTHEASTERN HARNETT, NORTHEASTERN HOKE, SOUTHERN
JOHNSTON, NORTHERN SAMPSON AND SOUTHERN WAYNE COUNTIES...
At 1139 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 4 inches of rain have
fallen. Flash flooding is ongoing or expected to begin shortly. This
includes Interstate 95 between Benson and Fayetteville and
Interstate 40 between Benson and Warsaw.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Fayetteville, Clinton, Mount Olive, Fort Bragg, Dunn, Benson,
Godwin, Pope AFB, Hope Mills, Spring Lake, Erwin, Eastover, Coats,
Newton Grove, Wade, Turkey, Falcon, Linden, Seven Springs and
Spivey's Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Be
especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3517 7911 3525 7904 3530 7894 3539 7874
3540 7864 3540 7849 3538 7829 3528 7783
3518 7783 3516 7789 3519 7802 3519 7816
3509 7817 3498 7815 3496 7822 3505 7837
3504 7866 3494 7907
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10555
WGUS72 KRAH 080425
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1225 AM EDT Fri Jul 8 2022
NCC093-101-080435-
/O.CAN.KRAH.FF.W.0019.000000T0000Z-220708T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hoke NC-Johnston NC-
1225 AM EDT Fri Jul 8 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN HOKE AND
SOUTHERN JOHNSTON COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3525 7904 3539 7874 3540 7864 3535 7854
3531 7854 3526 7849 3526 7841 3535 7815
3528 7783 3518 7783 3516 7789 3519 7802
3519 7816 3498 7815 3496 7822 3505 7837
3504 7866 3495 7903 3504 7909 3515 7911
$$
NCC051-085-163-191-080500-
/O.CON.KRAH.FF.W.0019.000000T0000Z-220708T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NC-Harnett NC-Sampson NC-Wayne NC-
1225 AM EDT Fri Jul 8 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 AM EDT EARLY THIS
MORNING FOR CUMBERLAND, SOUTHEASTERN HARNETT, NORTHERN SAMPSON AND
SOUTHERN WAYNE COUNTIES...
At 1225 AM EDT, Doppler radar indicated earlier thunderstorms
produced heavy rain across the warned area, with heavy rain ongoing.
Up to 4 inches of rain have fallen. Flash flooding is ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Fayetteville, Clinton, Mount Olive, Fort Bragg, Dunn, Godwin, Pope
AFB, Hope Mills, Spring Lake, Erwin, Eastover, Coats, Newton
Grove, Wade, Turkey, Falcon, Linden, Seven Springs, Spivey's
Corner and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Be
especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3525 7904 3539 7874 3540 7864 3535 7854
3531 7854 3526 7849 3526 7841 3535 7815
3528 7783 3518 7783 3516 7789 3519 7802
3519 7816 3498 7815 3496 7822 3505 7837
3504 7866 3495 7903 3504 7909 3515 7911
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
10182
WGUS72 KRAH 080453
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
1253 AM EDT Fri Jul 8 2022
NCC051-085-163-191-080503-
/O.EXP.KRAH.FF.W.0019.000000T0000Z-220708T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cumberland NC-Harnett NC-Sampson NC-Wayne NC-
1253 AM EDT Fri Jul 8 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING
FOR CUMBERLAND, SOUTHEASTERN HARNETT, NORTHERN SAMPSON AND SOUTHERN
WAYNE COUNTIES...
The heavy rain has ended, with light to moderate rain ongoing.
Flooding is no longer expected to pose a threat, however there may
be lingering water on roadways, as well as full ditches and rises on
area creeks and streams. Please continue to heed remaining road
closures and use caution near creeks and streams.
LAT...LON 3525 7904 3539 7874 3540 7864 3535 7854
3531 7854 3526 7849 3526 7841 3535 7815
3528 7783 3518 7783 3516 7789 3519 7802
3519 7816 3498 7815 3496 7822 3505 7837
3504 7866 3495 7903 3504 7909 3515 7911
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 10:20 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 7, 10:20 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 1020 PM EDT Thu Jul 7 2022 .SYNOPSIS... Southerly flow along the western edge of the Bermuda High will maintain very hot and humid conditions through Saturday. A cold front will move through central NC by early Sunday, as high pressure settles in from the Mid-Atlantic. && .NEAR TERM /TONIGHT/... As of 1020 PM Thursday... Severe wind and flood threat will linger from the srn Piedmont east and across the srn Sandhills and srn Coastal Plain for a few more hours, in a continued moderately unstable airmass to the south of more-widespread rain-cooled air across the remainder of cntl NC. Even in that rain-cooled, more stable air across the remainder of cntl NC, weaker showers and storms will linger ahead of a backdoor cold front settling south out of srn VA. Areas of stratus and localized fog are likely to develop along and on the immediate cool side of that front, and following nely flow, across the nrn Piedmont and nrn Coastal Plain late tonight-Fri morning. It will otherwise be a very muggy/steamy night, with overnight temperatures and dewpoints in the 70s. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... As of 310 PM Thursday... The surface convergence boundary/outflow across the central/western Piedmont and Coastal Plain early Fri may slowly shift north during the day, but likely settle along the central/northeast Piedmont and northern Coastal Plain. Meanwhile, southwest flow should redevelop outside of this region as a lee trough persists over the western Piedmont. This should favor showers/storms forming over the western Piedmont and along the convergence boundary, with activity tracking east as the mid-level flow shifts to be out of the west-southwest. A mid-level shortwave will track from the Ohio Valley into the Mid- Atlantic by early Sat. Activity should again wane during the late evening to after midnight as the effective boundary shifts toward the coast. A marginal risk (level 1 of 5) remains for severe weather, as well as a marginal to slight (level 1-2 out of 4) risk of excessive rainfall given similar synoptic conditions as Thu. Highs are expected to not be as hot as today given slightly lower low-level thicknesses, in the upper 80s to middle 90s. Heat indices will range in the 100-105 range, primarily over the central Piedmont and Sandhills. A Heat Advisory may be needed for these areas so stay tuned. Overnight lows Fri night to be in the low to middle 70s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... As of 325 PM Thursday... With a pattern shift under way this weekend as the upper ridge over the Deep South shifts westward and heights begin to lower along the East Coast, the quasi-stationary cold front to our north this week will finally sink south through NC late Saturday. Multiple days over convective overturning and increase cloud cover may limit instability and the overall severe threat as compared to previous days, though the presence of the frontal zone may cause deep layer flow to tick up a bit and still support a severe threat. PW in excess near 2.5 inches will likely result in numerous showers and storms with a heavy rain threat, potentially over areas that have already received as much as 1-3 inches from previous days. High Saturday will be in the upper 80s and lower 90s. The front will shift only slowly south on Sunday, with a smaller chance of showers or isolated storms across southern portions of the area. the front will also usher in a more stable and slightly cooler airmass with highs in the mid and upper 80s. The heat and humidity will return on Tuesday and Wednesday under a brief return of ridging aloft before another cold front crosses the area midweek and a more notable western ridge/eastern trough pattern is forecast to develop. there's plenty of uncertainty in the 6-10 day range, but there appears to be a good chance of below normal temps and unsettled weather if the upper trough axis develops near or west of our area. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... As of 830 PM Thursday... Ongoing showers and storms should wane after 02-05Z, with stabilization of the boundary layer from both nocturnal cooling and increasingly-widespread outflow/rain-cooled air. That rain-cooled air will also favor the development of IFR-MVFR ceilings and localized visibility restrictions late tonight-Fri morning. These sub-VFR conditions are expected to be most widespread over the nrn half of NC, along and on the immediate cool side of a front and following nely flow forecast to move from srn VA this evening to nrn NC by Fri morning. Any such ceilings will lift through MVFR range and scatter to VFR through late morning-midday Fri, followed by another active afternoon-evening of scattered showers and storms and associated gusty winds and brief sub-VFR conditions. Outlook: Showers/storms will again be possible Saturday, as a cold front moves into our area. Areas of late night/morning stratus and fog will also be possible across central NC through Sat. Sub-VFR ceilings are most likely Sun morning, with a cool and moist northeast flow behind the aforementioned cold front. Drier high pressure is forecast to wedge in across the Mid-Atlantic Sun night through Tue promoting mostly VFR conditions. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Kren NEAR TERM...MWS SHORT TERM...Kren LONG TERM...Smith AVIATION...MWS/Kren
Hazardous weather outlook, Jul 7, 7:17 PM EDT, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 717 PM EDT Thu Jul 7 2022 NCZ007>011-021>028-038>043-073>078-083>086-088-089-082330- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 717 PM EDT Thu Jul 7 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Damaging wind gusts and locally heavy rainfall in thunderstorms will remain possible through this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The active weather pattern will continue, with a risk of damaging wind gusts and locally flooding rain in mainly afternoon and evening thunderstorms Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Friday and Saturday.
In the hours before
Special weather statement, Jul 7, 9:43 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
943 PM EDT Thu Jul 7 2022
NCZ083-084-080215-
Anson NC-Richmond NC-
943 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of central Anson and
western Richmond Counties through 1015 PM EDT...
At 943 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wadesboro, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rockingham, Wadesboro, Polkton, Lilesville, Morven and Blewett Falls
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Dont wait until you see the first lightning flash before heading to
safety. Move indoors at the first sign of threatening skies or the
first sound of thunder. Deadly lightning strikes can occur well ahead
of an approaching storm, prior to the arrival of rain and wind. Make
sure that lightning is well away from your location before resuming
outdoor activity.
&&
LAT...LON 3485 8017 3502 8023 3516 7988 3489 7977
TIME...MOT...LOC 0143Z 255DEG 21KT 3496 8011
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ASSpecial weather statement, Jul 7, 9:49 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
949 PM EDT Thu Jul 7 2022
NCZ075-084>086-080215-
Scotland NC-Richmond NC-Hoke NC-Moore NC-
949 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of south central Moore,
northern Scotland, southeastern Richmond and southwestern Hoke
Counties through 1015 PM EDT...
At 949 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hamlet, or near Rockingham, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Rockingham, Hamlet, Hoffman, Pinebluff, Dobbins Heights, Wagram,
Sandhills Game Land, Bowmore, Camp Mackall and Ashley Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3484 7970 3501 7977 3514 7937 3488 7929
TIME...MOT...LOC 0149Z 255DEG 21KT 3495 7965
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jul 7, 10:02 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1002 PM EDT Thu Jul 7 2022
NCZ089-080230-
Sampson NC-
1002 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of northeastern Sampson
County through 1030 PM EDT...
At 1002 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Bowdens, or 10 miles north of Clinton, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Turkey and Hobbton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3513 7841 3525 7828 3524 7826 3522 7824
3520 7816 3514 7816 3512 7817 3509 7817
3508 7816 3497 7815 3498 7816
TIME...MOT...LOC 0202Z 294DEG 16KT 3515 7826
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ASSpecial weather statement, Jul 7, 10:17 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1017 PM EDT Thu Jul 7 2022
NCZ084-085-080245-
Scotland NC-Richmond NC-
1017 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of Scotland and
southeastern Richmond Counties through 1045 PM EDT...
At 1017 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chavistown, or 7 miles north of Bennettsville, moving northeast at 20
mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Laurinburg, Rockingham, Hamlet, Dobbins Heights, Gibson, East
Laurinburg, Diggs, East Rockingham and Laurel Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3480 7968 3481 7992 3486 7990 3487 7987
3490 7985 3493 7986 3492 7939 3471 7939
3463 7947
TIME...MOT...LOC 0217Z 242DEG 18KT 3474 7969
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ASSpecial weather statement, Jul 7, 10:28 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1028 PM EDT Thu Jul 7 2022
NCZ042-077-088-080300-
Johnston NC-Harnett NC-Cumberland NC-
1028 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of southeastern
Harnett, north central Cumberland and southwestern Johnston Counties
through 1100 PM EDT...
At 1028 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dunn, or 9 miles southeast of Lillington, moving east at 25 mph.
HAZARD...Wind gusts up to 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dunn, Benson, Godwin, Erwin, Coats, Falcon, Linden and Anderson
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3517 7893 3532 7895 3537 7881 3543 7853
3538 7841 3530 7853 3532 7854 3530 7858
3527 7858 3525 7862 3523 7862 3521 7863
3520 7863 3520 7864 3518 7864
TIME...MOT...LOC 0228Z 277DEG 21KT 3532 7867
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ASSpecial weather statement, Jul 7, 10:30 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1030 PM EDT Thu Jul 7 2022
NCZ089-080300-
Sampson NC-
1030 PM EDT Thu Jul 7 2022
...A strong thunderstorm will impact portions of northeastern Sampson
County through 1100 PM EDT...
At 1030 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bowdens, or 7 miles northwest of Warsaw, moving southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Turkey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3507 7837 3519 7820 3517 7817 3514 7816
3512 7817 3509 7817 3508 7816 3495 7815
TIME...MOT...LOC 0230Z 306DEG 19KT 3507 7819
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:14 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 27 min |
| Jul 7, 8:28 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash | 92 min |
| Jul 7, 8:33 PM EDT | Areal Flood Advisory | RAH | Cumberland, Harnett, Johnston, Wayne | 3 hr |
| Jul 7, 8:50 PM EDT | Special Weather Statement | RAH | Wayne | 25 min |
| Jul 7, 8:58 PM EDT | Special Weather Statement | RAH | Halifax | 32 min |
| Jul 7, 9:20 PM EDT | Special Weather Statement | RAH | Richmond | 25 min |
| Jul 7, 9:39 PM EDT | Special Weather Statement | RAH | Wayne | 81 min |
| Jul 7, 9:43 PM EDT | Special Weather Statement | RAH | Anson | 32 min |
| Jul 7, 9:49 PM EDT | Special Weather Statement | RAH | Richmond | 26 min |
| Jul 7, 10:00 PM EDT | Areal Flood Advisory | RAH | Sampson, Wayne | 44 min |
| Jul 7, 10:02 PM EDT | Special Weather Statement | RAH | Sampson | 28 min |
| Jul 7, 10:17 PM EDT | Special Weather Statement | RAH | Scotland | 28 min |
| Jul 7, 10:28 PM EDT | Special Weather Statement | RAH | Harnett | 32 min |
| Jul 7, 10:30 PM EDT | Special Weather Statement | RAH | Sampson | 30 min |
| Jul 7, 10:56 PM EDT | Special Weather Statement | RAH | Sampson | 49 min |
| Jul 7, 11:42 PM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson | 26 min |
| Jul 7, 11:42 PM EDT | Special Weather Statement | RAH | Cumberland | 63 min |
| Jul 8, 12:00 AM EDT | Special Weather Statement | RAH | Sampson | 60 min |
| Jul 8, 12:06 AM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 2 hr |
| Jul 8, 12:48 AM EDT | Special Weather Statement | RAH | Bladen | 27 min |
| Jul 8, 3:38 AM EDT | Heat Advisory | RAH | Alamance, Anson, Chatham, Cumberland, Durham, Edgecombe and 16 more | 14 hr |
| Jul 8, 2:47 PM EDT | Special Weather Statement | RAH | Randolph | 43 min |
| Jul 8, 2:58 PM EDT | Areal Flood Advisory | RAH | Forsyth | 107 min |
| Jul 8, 3:31 PM EDT | Special Weather Statement | RAH | Montgomery | 59 min |
| Jul 8, 3:55 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Moore, Randolph, Stanly | 80 min |
| Jul 8, 5:07 PM EDT | Areal Flood Advisory | RAH | Moore | 53 min |
| Jul 8, 5:07 PM EDT | Special Weather Statement | RAH | Hoke | 53 min |
| Jul 8, 5:11 PM EDT | Areal Flood Advisory | RAH | Durham, Franklin, Wake | 115 min |
| Jul 8, 5:38 PM EDT | Special Weather Statement | RAH | Wake | 67 min |
| Jul 8, 5:48 PM EDT | Special Weather Statement | RAH | Wayne | 42 min |
| Jul 8, 6:05 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 55 min |
| Jul 8, 6:24 PM EDT | Flash Flood Warning | RAH | Durham | 102 min |
| Jul 8, 6:26 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 49 min |
| Jul 8, 6:37 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wake | 90 min |
| Jul 8, 7:00 PM EDT | Areal Flood Advisory | RAH | Anson, Hoke, Richmond, Scotland | 93 min |
| Jul 8, 7:02 PM EDT | Special Weather Statement | RAH | Wilson | 58 min |
| Jul 8, 7:08 PM EDT | Special Weather Statement | RAH | Scotland | 67 min |
| Jul 8, 7:38 PM EDT | Special Weather Statement | RAH | Johnston, Sampson | 37 min |
| Jul 8, 7:49 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 107 min |
Nearby
Flash Flood Warnings in North Carolina, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.